RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 2, Pages 339–356 (Mi msb5753)  

This article is cited in 2 scientific papers (total in 2 papers)

On the geometrical interpretation of the curvature vector of a non-holonomic $V_3$ in the three-dimensional Euclidean space

V. Wagner


Full text: PDF file (1415 kB)

Bibliographic databases:
Received: 19.05.1938
Language:

Citation: V. Wagner, “On the geometrical interpretation of the curvature vector of a non-holonomic $V_3$ in the three-dimensional Euclidean space”, Rec. Math. [Mat. Sbornik] N.S., 4(46):2 (1938), 339–356

Citation in format AMSBIB
\Bibitem{Wag38}
\by V.~Wagner
\paper On the geometrical interpretation of the curvature vector of a non-holonomic $V_3$ in the three-dimensional Euclidean space
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 2
\pages 339--356
\mathnet{http://mi.mathnet.ru/msb5753}
\zmath{https://zbmath.org/?q=an:0020.39703|64.1363.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5753
  • http://mi.mathnet.ru/eng/msb/v46/i2/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Aminov, “Sources of curvature of a vector field”, Math. USSR-Sb., 9:2 (1969), 199–211  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Aminov, “A multidimensional generalization of the Gauss–Bonnet formula for vector fields in Euclidean space”, Math. USSR-Sb., 62:1 (1989), 139–144  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:230
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019